# SDR USAA2009081092065

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 69,443 hours, 43,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON CABIN FLOORBEAM UPPER CHORD AT BS 986.5 BETWEEN RBL 7 TO RBL 45.  REPAIRED CABIN FLOORBEAM UPPER CHORD AT BS 986.5 BETWEEN RBL 7 TO RBL 45 IAW EA 134127, TYPICAL REPAIR 53-10-05B & B737 SRM 51-40-02.
